# SDR SWAA2024123072018

- Difficulty date: November 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 807+2; LBL 24; WL 158.<[01] AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT WITH CORROSION OUT OF LIMITS REMOVED AND REMPLACED IAW SRM 53-00-53-1A-2 AND DWG 146A7500 REV A;[02] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 24 WL 158 SRM 51-40-02 AND DWG 146A7500 REV: A;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
